EconPapers    
Economics at your fingertips  
 

A RELATION FOR ‘LINEARITY’ OF THE BISPECTRUM

Fuminori Sakaguchi

Journal of Time Series Analysis, 1991, vol. 12, issue 3, 267-272

Abstract: Abstract. A relation is presented which is a necessary and sufficient condition for the bispectrum to be of the linear process type.

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1991.tb00082.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:12:y:1991:i:3:p:267-272

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:12:y:1991:i:3:p:267-272